MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED
Model Number KMCLXN-D
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient fell while being transferred using a maxi move 3 lift.The patient was moving unpredictably in the sling, and one side of the sling became disconnected from the spreader bar, resulting in a fall and head injury.The patient was transported to the hospital for treatment.No product defects were found.All lift functions were tested and confirmed to be working properly.The sling showed no signs of damage.
 
Additional Manufacturer Narrative
The information gathering process is ongoing.Results will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
When the tension is present during the transfer, there is a downward force on the sling attachment points, ensuring the attachment points remain in the desired location on the spreader bar hooks.In the reported complaint there was an allegation that the patient was moving in the sling (¿pushed with one foot against the bed¿), which might affect the tension of the sling and lead to further detachment of one side of the sling from the lift spreader bar.The maxi move must always be operated by a trained caregiver and in accordance with the instructions outlined in the instructions for use (ifu) for maxi move.The ifu 001.25060.En stress step by step how to lift the person from a bed and caution to "always check that all the sling attachment clips are fully in position before and during the lifting cycle, and in tension as the patient's weight is gradually taken up." "check that all four points of the sling are securely connected before lifting." maxi move is dedicated for the passive patient who has no capacity to support himself and is not able to bear weight.It has been concluded that arjo's investigation corresponds to the customer's results.The patient's movements most likely caused the sling to become disconnected from the spreader bar when the sling was not under the tension due to patient¿s movement.No deficiencies were identified in the maxi move lift or sling; both met their specifications.They were used as a system for patient transfer and therefore played a role in the incident.This complaint decided to be reportable due to the patient's fall from the sling.

Brand Name
MAXI MOVE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22183535
Report Number9681684-2025-00051
Device Sequence Number8588402
Product Code FSA
UDI-Device Identifier05055982764971
UDI-Public(01)05055982764971(11)220620
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKMCLXN-D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown